Controlled wave-function mixing in strongly coupled one-dimensional wires. / Thomas, K J ; Nicholls, James; Simmons, M Y ; Tribe, W R ; Davies, A G ; Pepper, M .

In: Physical Review B, Vol. 59, No. 19, 15.05.1999, p. 12252-12255.

Research output: Contribution to journalArticle

Published

Documents

  • PhysRevB

    Final published version, 561 KB, PDF document

Links

Original languageEnglish
Pages (from-to)12252-12255
Number of pages4
JournalPhysical Review B
Volume59
Issue number19
DOIs
Publication statusPublished - 15 May 1999
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 462629